# SDR UPS05444186

- Difficulty date: March 12, 2005
- Submitted: March 25, 2005
- Operation: Air carrier
- Aircraft: N682UP
- Make and model: Boeing 747121
- Aircraft serial: 20349
- Aircraft time: 101,885 hours, 25,799 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: AND101341406
- Condition: Corroded
- Location: Fuselage4
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C M/D- BS 2350 - 2360 RBL 55 FLOOR SUPPORT FOUND CORRODED.  CORROSION BLEND OUT 0.030 X 1 X 2 INCH, EXCEED SRM 53-10-01 FIG 1 LIMIT.  FLOOR SUPPORT REPLACED AS PER SRM 51-10-01 PG 9.
